MAUDE Adverse Event Report: PERFUSION SYSTEMS ACT PLUS INSTRUMENT; TIMER, CLOT, AUTOMATED

PERFUSION SYSTEMS ACT PLUS INSTRUMENT; TIMER, CLOT, AUTOMATED
Model Number ACT200
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that at an unspecified time, this act plus instrument had an issue of inconsistent values.Use of instrument was unspecified.There was no adverse patient effect reported with this event.
 
Additional Manufacturer Narrative
Medtronic received information that prior to use, this act plus instrument had an issue of inconsistent values.The instrument was r replaced.There was no patient involvement, so no adverse effect occurred.Medtronic received additional information that during service,the testing was done with electronic acttrac.Quality control is performed as per annual preventative maintenance.There were no errors.The issue was with customer misuse.Device evaluation summary: the reported inconsistent values issue was not verified during service.During inspection, no anomalies were found and the instrument passed all maintenance checks.Preventive maintenance was performed per specifications.Note: the instrument was serviced in the facility by a field service technician.The instrument was not returned to a medtronic facility for service/analysis.H.6: annex b and annex c codes updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ACT PLUS INSTRUMENT
Common Device Name
TIMER, CLOT, AUTOMATED
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23368945
Report Number2184009-2025-01358
Device Sequence Number21319789
Product Code GKN
UDI-Device Identifier00643169178410
UDI-Public(01)00643169178410(11)140412
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K940426
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACT200
Device Catalogue NumberACT200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer12/05/2025
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/12/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown